# SDR UALA2011010600096

- Difficulty date: January 5, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N414UA
- Make and model: Airbus A320-232
- Aircraft serial: 472
- Aircraft time: 55,534 hours, 21,572 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: S43l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 43L AT FRAME 54-58 IS CORRODED.  MAJOR REPAIR ACCOMPLISHED: REMOVED CORRODED STRINGER SECTION.  REPLACED STRINGER SECTION BETWEEN FR 54-58 AND FABRICATED AND INSTALLED SPLICE REPAIRS.
